61191members
322627posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Flu

1 REPLY 1
Member

Re: Flu

 

Hi Kittymummy

 

Thanks for posting.

 

It’s difficult to know what’s causing your symptoms, but it sounds more like a viral infection and nothing to do with your breast cancer treatment.

 

However, it’s a good idea to contact your GP, to get checked as they may suggest how best to manage this. If you feel worse or develop a high temperature, you should go to accident and emergency.

 

Do contact your hospital team if you continue to have side effects from the tamoxifen.

 

At Breast Cancer Care, we offer a variety of services to support you now or in the future.  Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Addie

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Flu

Hi, I finished radiotherapy in Sept following a successful wide local incision in May. I've been taking Tamoxifen since the middle of August and the side effects (not flushes, nausea, fatigue) come and go. I've been feeling very poorly with flu like symptoms; chesty cough and aches (and feeling like I've been run over!) since Friday night. I'm wondering if I can just ride it out or I should see a doctor bearing in mind my recent treatment. I'm not one to make a fuss and don't want to bother the doc if they're just going to say to take Paracetamol and rest, which I'm doing anyway. Many thanks in advance for your advice.